# SDR AALA201808279012

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 68,712 hours, 18,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERAL HANDLE, IMPROPERLY STOWED LEAVING THE DOOR STUCK OPEN. RELEASED THE  DOOR, CLOSED DOOR, OPS NORMAL.
